Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Reason for light headedness and giddiness - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can I help you?
User :   hello same doctor ..who cleared my doubt abt fisting or some different doctor
Doctor :   yes its same doctor
User :   I am diabetic and hypertensive and take glimy-2 and metformin 500mg in morning and for hyper tensive i take tenormin-50 and losar H...OK
Doctor :   please proceed with your query
Doctor :   0k
User :   As such my sugar and pressure is both is more or less in control....but some times i have light headed ness and very very mild giddiness feeling for 30-45 sec and then it goes away...Everything else is normal...what may be the reason
User :   sorry drug mentioned for diabetic i take in morning and at bedtime
Doctor :   ok
Doctor :   i will help u in this
Doctor :   can i ask your few Q
User :   and for hypertension both drug daily
User :   yes yes
Doctor :   wat was the last sugar level
Doctor :   and last BP reading
User :   107 fasting and 134 PP2...BP was 138/80 ( its generally have average of 135/85 ) since last 1-2 years
Doctor :   ok
Doctor :   thats good
Doctor :   but the systolic pressure of 130 is good for maintanence
User :   ok ..some times its between 125-130....nearly 40% of times
Doctor :   do yu feel giddiness immediately after taking the tablets
Doctor :   especially sugar tablets
User :   no no...but mostly after when i change position and its frequency is sometime weekly or monthly....
Doctor :   ok
Doctor :   do yu have any ringing sensation in the ears
User :   no no
Doctor :   any blurring of vision
User :   no no
Doctor :   ok
Doctor :   any other symptoms
User :   no nausea, perspiration , chest pain etc...everything normal
Doctor :   ok
Doctor :   do yu have tiredness at the time of giddiness
User :   I am into gymming and some time when i try to jog severely...i have that kind of feeling and when i stop it goes away and everthing seems to be normal...i dont have tiredness at time of giddiness
Doctor :   after 25 - 30 seconds of giddiness do yu feel better
User :   i can jog comfortably at the rate of 9.5 kms/hr..for 10 minutes continously without any problem
User :   yes i feel better
Doctor :   then not to worry on that
Doctor :   its due to vitamin defecieny
User :   What may be the reason...mild side effect of medicines
Doctor :   yes the anti diabetics can cause mild giddiness
User :   which vitamins...can u tell me the treatments
Doctor :   but this is not with anti hypertensives
Doctor :   its mainly B5 and B6 and other Bcomplex group of vitamins
User :   I am diabetic and hypertensive since 5-6 i need to go for any test or procedure as a precautionary measure
Doctor :   yes yu need to go
Doctor :   wats your ht and wt
User :   which..ones
User :   height...170 cms and weight-74 kg
Doctor :   Glycosylated hemoglobin called as HbA1
Doctor :   this will give a good information over your last 6 months sugar status and
Doctor :   how is the sugar response to treatment
User :   any other test...and which multivitamin will help my giddiness
Doctor :   i will advice you
Doctor :   yu also need to get Lipid profile to get done
Doctor :   as you come under over wt category
Doctor :   yu also need to reduce the wt
User :   that is OK..was done in OCT-200
Doctor :   and get the cholesterol levels done
Doctor :   ok
Doctor :   was it normal
User :   that was OCT 2008
User :   yes
Doctor :   ok

Doctor :   but the need of reducing the wt is important
User :   Do I need TMT...or echo
Doctor :   because wt has direct relation with hypertension
Doctor :   and diabetes
Doctor :   do yu chest pain
Doctor :   difficulty in breathing
User :   I am already working on reducing weight...( gymming) weight training chest pain, no difficulty in breating
Doctor :   ok
Doctor :   even though yu need a 2D echo
Doctor :   done
User :   what is that
Doctor :   but was the ecg doen
Doctor :   done
User :   yes its was part of PME in our organisation in OCT 2008 and ECG
was told by doctor...but i was showing bradycardia..
Doctor :   ok
Doctor :   yu may need echo in future
Doctor :   but not now
User :   i asked the doctor here and he told me that its XXXXXXXX cardia normal....( he told me it just slow heart beat )
Doctor :   yes XXXXXXXX cardia is normal
User :   in future means after how many months or years ...I am 42
Doctor :   not to worry on that
Doctor :   after 1 yr its better to get an echo done
User :   is is due to here told me like that
Doctor :   yes the commonest side effect of atenelol
Doctor :   not to worry on that
User :   wHich multivitamin will help my giddiness...or i dont need to worry abt that
Doctor :   yes its COBACEX_ FORTE
User :   hope it helps my giddiness.
Doctor :   once daily for 1 month every nite after food
User :   oK
Doctor :   COBADEX - FORTE
Doctor :   yes it will help in giddiness
User :   ....what mg....
Doctor :   its a combination of different bcomplex vitamins
User :   is it available in india
Doctor :   yes its available
Doctor :   Is there any thing else i can i help u with
User :   OK thanks......
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Doctor :   take care bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor